# SDR VNAA20240619009

- Difficulty date: May 14, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6705311509
- Condition: Cracked
- Location: Fwd Ee Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT UPPER WEB OF ADG COMPARTMENT, BELOW OF SETTLEMENT AREA OF ADG PUMB. UPPER WEB OF ADG COMPARTMENT WAS REPAIRED PER CRJ900 SRM 53-11-43-201-001-A01.
